# SDR SIMA200635220

- Difficulty date: December 15, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 9,674 hours, 8,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554003
- Condition: Dented
- Location: Fusleage
- Part time: 9,674 hours, 8,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND FOWARD OF FRAME 20 BETWEEN STRINGER 13L AND 14L.  REMOVED DAMAGE AND FABICATED REPAIR DOUBLER.  REPAIR DONE IAW EMB SRM 53-21-01.  AIRCRAFT RETURNED TO SERVICE.
